# SDR A8OA2013050800005

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 11,498 hours, 5,511 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NOTICED FUEL LEAKING FROM TOP OF LT WING.  LEAK STOPPED AT 21,000 POUNDS INDICATED.  AS A PRECAUTION THE CREW RETURNED TO DEPARTURE AND LANDED SAFELY.  FOUND SCREWS LOOSE ON PANELS 21-FT UPR-25 AND 21-FT UPR-26 TIGHTENED SCREWS AND CHECKED FOR FUEL LEAKS IAW MM 28-01-00.  NO LEAKS DETECTED.
